Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 323, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 16, 2017, 9:13 PM CDT for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 77 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2017, 9:13 PM CDT (02:13 UTC)
- Expired
- Jun 16, 2017, 10:30 PM CDT
- In force
- 77 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Forrest County, MS, Lamar County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:32 PM CDT | TSTM WND DMG | 1 N Sumrall, MS | TREE DOWN ON PRESTON ST. |
| Jun 16, 9:33 PM CDT | TSTM WND DMG | 1 Nne Sumrall, MS | TREE ACROSS HWY 589 AND 1ST ST. |
| Jun 16, 9:34 PM CDT | TSTM WND DMG | 2 Sse Sumrall, MS | TREE DOWN ON CROSSLAND RD. |
| Jun 16, 9:37 PM CDT | TSTM WND DMG | 5 Nw Petal, MS | TREES DOWNED ON MONROE RD. |
| Jun 16, 9:43 PM CDT | TSTM WND DMG | 6 Ne Petal, MS | MULTIPLE TREES WERE DOWNED ON MACEDONIA RD. |
| Jun 16, 9:50 PM CDT | TSTM WND DMG | 5 Sse Hattiesburg, MS | POWER LINES DOWNED ACROSS ROAD AT US 49 AND US 98. |
| Jun 16, 9:54 PM CDT | TSTM WND DMG | 6 S Hattiesburg, MS | MULTIPLE TREES DOWNED ACROSS FORREST CO, INCLUDING A LARGE TREE DOWN ACROSS OLD HWY 49 W NEAR DIXIE. |
| Jun 16, 9:54 PM CDT | TSTM WND DMG | 8 Nnw Columbia, MS | TREE ACROSS GROSS BUNKER HILL RD. |
| Jun 16, 9:54 PM CDT | TSTM WND DMG | 8 Ssw Bassfield, MS | TREE DOWN ON WILLIAMSBURG RD. |
| Jun 16, 9:55 PM CDT | TSTM WND DMG | 5 Wsw Columbia, MS | TREE ACROSS HWY 586. |
| Jun 16, 9:55 PM CDT | TSTM WND DMG | 6 Ne Columbia, MS | ROOF DAMAGE ON GATES RD NEAR WOLF HOWLING RD. |
| Jun 16, 9:55 PM CDT | TSTM WND DMG | 7 N Columbia, MS | TREE DOWN ACROSS CONERLY AND STUCKEY RD. |
| Jun 16, 9:55 PM CDT | TSTM WND DMG | 9 Nw Purvis, MS | TREE DOWN ON LITTLE CREEK RD. |
| Jun 16, 9:56 PM CDT | TSTM WND DMG | 4 Nnw Columbia, MS | TREE ON A CAR ON CEDAR GROVE RD. |
| Jun 16, 10:07 PM CDT | TSTM WND DMG | 14 Ese Purvis, MS | TREES DOWN ON SCHLEY ST IN BROOKLYN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 12:42 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1922 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1324 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
056
WUUS54 KJAN 170213
SVRJAN
MSC035-073-091-170330-
/O.NEW.KJAN.SV.W.0323.170617T0213Z-170617T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
913 PM CDT FRI JUN 16 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Marion County in south central Mississippi...
Forrest County in southeastern Mississippi...
Lamar County in southeastern Mississippi...
* Until 1030 PM CDT
* At 913 PM CDT, severe thunderstorms were located along a line
extending from Collins to near Monticello, moving south at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Sumrall around 930 PM CDT.
Holly Springs and Morgantown around 935 PM CDT.
West Hattiesburg and Rawls Springs around 940 PM CDT.
Hattiesburg, Kokomo and Oak Grove around 945 PM CDT.
Pine Ridge around 950 PM CDT.
Purvis around 955 PM CDT.
Rock Hill around 1000 PM CDT.
Lumberton around 1005 PM CDT.
Other locations impacted by these severe thunderstorms include
Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
&&
LAT...LON 3101 8935 3101 8942 3098 8943 3098 8947
3101 8950 3100 8983 3107 8984 3107 8992
3113 8994 3113 9001 3117 9001 3118 9003
3140 9004 3139 8982 3144 8982 3143 8914
3091 8914 3091 8934
TIME...MOT...LOC 0213Z 341DEG 46KT 3165 8957 3156 9015
HAIL...<.75IN
WIND...70MPH
$$
CME4 follow-up statements
647
WWUS54 KJAN 170233
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
933 PM CDT FRI JUN 16 2017
MSC035-073-091-170330-
/O.CON.KJAN.SV.W.0323.000000T0000Z-170617T0330Z/
Marion MS-Forrest MS-Lamar MS-
933 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR MARION...FORREST AND LAMAR COUNTIES...
At 932 PM CDT, severe thunderstorms were located along a line
extending from near Moselle to near Society Hill, moving southeast at
50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
West Hattiesburg and Rawls Springs around 940 PM CDT.
Petal and Macedonia around 945 PM CDT.
Sunrise around 950 PM CDT.
Pickwick around 955 PM CDT.
Sandy Hook, Pinebur and Mclaurin around 1000 PM CDT.
Baxterville around 1005 PM CDT.
Other locations impacted by these severe thunderstorms include
Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3101 8935 3101 8942 3098 8943 3098 8947
3101 8950 3100 8983 3107 8984 3107 8992
3113 8994 3113 9001 3117 9001 3118 9003
3140 9004 3139 8982 3144 8982 3143 8914
3091 8914 3091 8934
TIME...MOT...LOC 0232Z 327DEG 44KT 3148 8935 3139 8993
HAIL...<.75IN
WIND...70MPH
$$
CME183
WWUS54 KJAN 170245
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
945 PM CDT FRI JUN 16 2017
MSC035-073-091-170330-
/O.CON.KJAN.SV.W.0323.000000T0000Z-170617T0330Z/
Marion MS-Forrest MS-Lamar MS-
945 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR MARION...FORREST AND LAMAR COUNTIES...
At 945 PM CDT, severe thunderstorms were located along a line
extending from Hattiesburg to Columbia, moving south at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Sunrise around 950 PM CDT.
Mclaurin, Pickwick and Pinebur around 955 PM CDT.
Rock Hill around 1000 PM CDT.
Sandy Hook and Brooklyn around 1005 PM CDT.
Maxie around 1015 PM CDT.
Other locations impacted by these severe thunderstorms include
Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3101 8935 3101 8942 3098 8943 3098 8947
3101 8950 3100 8983 3107 8984 3107 8992
3113 8994 3113 9001 3117 9001 3118 9003
3140 9004 3139 8982 3144 8982 3143 8914
3091 8914 3091 8934
TIME...MOT...LOC 0245Z 344DEG 44KT 3130 8929 3125 8981
HAIL...<.75IN
WIND...70MPH
$$
CME288
WWUS54 KJAN 170310
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1010 PM CDT FRI JUN 16 2017
MSC035-073-091-170330-
/O.CON.KJAN.SV.W.0323.000000T0000Z-170617T0330Z/
Marion MS-Forrest MS-Lamar MS-
1010 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN MARION...SOUTHEASTERN FORREST AND SOUTHERN LAMAR
COUNTIES...
At 1010 PM CDT, severe thunderstorms were located along a line
extending from Brooklyn to 8 miles southwest of Baxterville, moving
south at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Maxie around 1015 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3107 8989 3115 8989 3117 8914 3091 8914
3091 8934 3101 8935 3101 8942 3098 8943
3098 8947 3101 8950 3100 8983 3107 8984
TIME...MOT...LOC 0310Z 339DEG 43KT 3107 8917 3098 8964
HAIL...<.75IN
WIND...70MPH
$$
DC571
WWUS54 KJAN 170328
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1028 PM CDT FRI JUN 16 2017
MSC035-073-091-170338-
/O.EXP.KJAN.SV.W.0323.000000T0000Z-170617T0330Z/
Marion MS-Forrest MS-Lamar MS-
1028 PM CDT FRI JUN 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION...
SOUTHEASTERN FORREST AND SOUTHERN LAMAR COUNTIES WILL EXPIRE AT 1030
PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central and southeastern Mississippi.
LAT...LON 3107 8989 3115 8989 3117 8914 3091 8914
3091 8934 3101 8935 3101 8942 3098 8943
3098 8947 3101 8950 3100 8983 3107 8984
TIME...MOT...LOC 0328Z 341DEG 46KT 3107 8917 3098 8964
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:37 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 16, 6:37 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Jackson MS 637 PM CDT Fri Jun 16 2017 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: The threat for SHRA/TSRA will linger well into the night as extra lift associated with a disturbance helps to maintain convection beyond sunset and this will keep the threat for IFR category ceilings/vsby relatively high at most sites. Outside of the SHRA/TSRA, expect mainly VFR conditions with some potential for early morning fog. Additional storms could redevelop for locations mainly east of the GWO/JAN corridor Saturday afternoon. /EC/ && .DISCUSSION... Through Saturday: Thunderstorms have been increasing in coverage over the northern half of the forecast area over the past few hours as lift from the combined MCV/disturbance aloft filters southeast into the Lower MS Valley. The atmosphere across our region is very unstable with surface-based CAPE values ranging from 3500 to 5000 j/kg currently and some dry air aloft is helping enhance the threat for storms producing gusty (and possibly damaging) winds from microbursts. There is also a decent amount of deep layer wind shear in place (by summer standards) and this aspect of the environment will likely lead to one or two storm clusters aggregating within the next few hours along and north of I-20, and then advancing more or less southeastward into southern zones late this afternoon into the evening. The going severe thunderstorm watch will be kept in place through 9 pm in all areas at this juncture to cover the damaging wind threat from storms. There will also be a more secondary risk of hail. It is likely at least some portions of watch in northern and western zones will be able to be dropped from the watch before the official 9 pm expiration time. There have recently been some signals showing up for late tonight in high resolution model output suggesting convection could again pop up along the lingering convergent boundary (which helped trigger today's activity). This boundary should become oriented more north to south (near I-55) late tonight and into tomorrow and the question mark of whether or not much late night into early Saturday convection will occur provides more than wanted uncertainty for first half of the weekend. Initial thinking was that the current upper pattern (susceptible to somewhat chaotic thunderstorm clusters) would be breaking down after today but subtle hints of energy aloft trying to cut-off just to our south could possibly extend the unsettled window through Saturday. For now we are going with 30 PoPs tomorrow along and east of the I-55 corridor and will watch closely for trends in observations and near-term high resolution forecast models. As for impacts, it is certainly not out of the question a few strong storms could be in the cards for tomorrow (especially in the mentioned areas) but there is far too much uncertainty, and a general expected lessening of instability, to considering advertising a severe risk in the HWO/graphics at this time. Otherwise, expect highs generally ranging from 90 to 93 with plenty of humidity to occasional peak heat index values up to the century mark in spots. /BB/ Saturday night through Thursday night: On Sunday the mid-level ridge will continue to strengthen over the region. With plenty of moisture and decent lapse rates, expect there to be at least some isolated to scattered convection on the periphery of the ridge in the east Sunday afternoon. Once again a strong storm or two looks possible. On Monday into Tuesday, an upper trough will drag a cold front south across the area. The models are not overly robust with the convection with this system, as the models are struggling with the potential for a tropical system in the golf. The models want to turn the flow around to the North in advance of this potential low and cut off the flow of moisture to the area. High pressure and much drier air will build in for Tuesday and Wednesday with highs in the upper 80s Tuesday and in the low 90s by Wednesday. By Thursday the Global models diverge with the latest run of the ECMWF trying to bring some remnant tropical moisture northward over the area, while the GFS keeps the moisture to the south. Will lean towards the Drier GFS solution and keep the area dry on Thursday and Thursday night./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 91 74 91 / 71 26 14 13 Meridian 70 90 74 91 / 80 28 17 24 Vicksburg 74 92 74 91 / 52 23 12 9 Hattiesburg 71 90 72 91 / 48 26 16 27 Natchez 73 90 73 90 / 30 21 11 16 Greenville 74 91 75 91 / 80 20 10 10 Greenwood 71 91 75 90 / 80 23 12 12 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jun 16, 3:12 PM CDT, 6 hours 1 minute before
Hazardous Weather Outlook National Weather Service Jackson MS 312 PM CDT Fri Jun 16 2017 ARZ074-075-LAZ007>009-MSZ018-019-025>046-172015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- 312 PM CDT Fri Jun 16 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through the remainder of this afternoon Severe thunderstorms will be possible through the rest of the afternoon north of the Interstate Twenty corridor. The main risk with any severe storms will be damaging winds, although hail up to the size of quarters cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. LAZ015-016-023>026-MSZ047>066-072>074-172015- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 312 PM CDT Fri Jun 16 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon into this evening. Severe thunderstorms will be possible through evening along and north of the Interstate Twenty corridor. The main risk with any severe storms will be damaging winds, although hail up to the size of quarters cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 16, 8:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG CLINTON 32.34N 90.33W
06/16/2017 HINDS MS AMATEUR RADIO
TREES DOWN.
&&
BPLocal storm report, Jun 16, 8:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG 2 NNW COLLINSVILLE 32.52N 88.86W
06/16/2017 LAUDERDALE MS PUBLIC
TREE DOWN ON WILDCAT RD.
&&Local storm report, Jun 16, 8:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG BRANDON 32.28N 90.00W
06/16/2017 RANKIN MS FIRE DEPT/RESCUE
TREES DOWN.
&&
BPLocal storm report, Jun 16, 8:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
854 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG YAZOO CITY 32.86N 90.41W
06/16/2017 YAZOO MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS YAZOO COUNTY.
&&
BPLocal storm report, Jun 16, 9:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND DMG 6 SSW TAYLORSVILLE 31.74N 89.46W
06/16/2017 COVINGTON MS EMERGENCY MNGR
TREE REPORTED ON A HOME, PEOPLE TRAPPED
INSIDE.
&&Local storm report, Jun 16, 9:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
902 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 6 S TAYLORSVILLE 31.74N 89.45W
06/16/2017 COVINGTON MS EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR HWY 532.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 63 min |
| Jun 16, 7:35 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Warren, Yazoo | 55 min |
| Jun 16, 7:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 57 min |
| Jun 16, 7:53 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Warren | 67 min |
| Jun 16, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Simpson, Smith | 61 min |
| Jun 16, 8:24 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 66 min |
| Jun 16, 8:51 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 54 min |
| Jun 16, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 52 min |
| Jun 16, 9:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Jun 16, 9:10 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 65 min |
| Jun 16, 9:12 PM CDT | Flash Flood Warning | JAN | Jones | 3 hr |
| Jun 16, 9:47 PM CDT | Special Weather Statement | JAN | Franklin | 28 min |
| Jun 16, 9:59 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Jun 17, 12:19 AM CDT | Special Weather Statement | JAN | Holmes, Humphreys | 56 min |
| Jun 17, 12:23 AM CDT | Special Weather Statement | JAN | Madison, Rankin, Yazoo | 67 min |
| Jun 17, 1:29 AM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jun 17, 1:43 AM CDT | Special Weather Statement | JAN | Humphreys | 62 min |
| Jun 17, 3:24 AM CDT | Special Weather Statement | JAN | Sunflower | 66 min |
| Jun 17, 4:57 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 27 min |
| Jun 17, 7:46 AM CDT | River Flood Warning | JAN | Attala, Holmes | 3 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.